MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 320-42-13 - equinoxe reverse 42mm humeral const liner +2.5: 5328719.300-30-12 - equinoxe preserve stem 12mm: 5740799.320-02-42 - rs expanded glenosphere 42mm, +4mm offset: 5610461.320-10-00 - equinoxe reverse tray adapter plate tray +0: 6017507.320-15-03 - rs glenoid plate l post aug, 8 deg, left: 6091511.320-15-05 - eq rev locking screw: 6152805.320-20-00 - eq reverse torque defining screw kit: 6115599.320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: 5673242.320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: 5923622.320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm: 5927194.321-20-00 - equinoxe reverse shoulder drill kit: 6114925.
 
Event or Problem Description
Approximately 2 month(s) and 28 day(s) post-operative of a left tsa, the patient presented with disassociation of other component.Patient suffered acute injury in late 2019.The patient underwent standard reverse with preserve stem revision surgery and the outcome of this event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and unlikely related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the left side with exactech devices.Subsequently, the patient presented with disassociation of other component.Patient suffered acute injury in late 2019.As a result, approximately 3 month(s) after initial implantation, the patient underwent standard reverse with preserve stem revision surgery and the outcome of this event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and unlikely related to the procedure.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g2, g3, g4, h4, h6, h11.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of disassembly between the humeral liner and humeral tray after an acute injury.However, this cannot be confirmed from the information provided and potential contributions from patient conditions to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20034945
Report Number1038671-2024-02983
Device Sequence Number11521838
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2024
Supplement Date Received by Manufacturer08/11/2025
09/16/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/11/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age62 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite